It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been taking 5mg Lexapro for a little over two months now. I started on this low dose to minimize side effects. However, I don't think that I am taking it at the full theraputic dose that is right for me. I still have issues with anxiety and depression, but not quite as severe as it was before I started the Lexapro. As for side effects, I practically have none now. I did experience slight nausea at first, but that subsided. The only thing that I am experiencing still is vivid dreams, although even that is lessening over time. Right now, I feel as if I am taking nothing at all - just a placebo.





All times are GMT -7. The time now is 01:39 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!